MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX® SOFT TISSUE PATCH; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE-TEX® SOFT TISSUE PATCH; MESH, SURGICAL, POLYMERIC
Model Number 1315020020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930); No Code Available (3191); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reporter's complete address is (b)(6).(b)(4).It should be noted that the gore-tex® soft tissue patch instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore-tex® soft tissue patch instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿.
 
Event or Problem Description
It was reported to gore that the patient underwent laparoscopic converted to open ventral hernia repair on (b)(6) 2005, whereby a gore-tex® soft tissue patch was implanted.The complaint alleges that on (b)(6) 2007, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: abdominal pain, infected mesh, open draining wound, a mesh removal, additional surgery ((b)(6) 2007, (b)(6) "1008").Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: updated results code.Conclusion code remains unchanged.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: [missing records: an operative report for small bowel lysis of adhesions and ventral hernia repair x2 was not provided.] [missing records: an operative report for hernia repair with marlex mesh was not provided.] [missing records: records for the ct scan showing ¿loop of small bowel sandwiched in between the mesh and abdominal wall fascia¿ were not provided.] on (b)(6) 2005 (b)(6) hospital.(b)(6), md.Operative report.Assistant: (b)(6), md.Second assistant: (b)(6), md.Preoperative diagnosis: recurrent incarcerated ventral hernia.Postoperative diagnosis: recurrent incarcerated ventral hernia.Procedures performed: attempted laparoscopic repair of ventral hernia, converted to open ventral hernia repair with polytetrafluoroethylene mesh.Anesthesia: general endotracheal anesthesia.Complications: none.Brief history: ¿this is a 48-year-old male who presents with a history of abdominal pain.He has had at least 5 previous laparotomies, including an appendectomy, small bowel lysis of adhesions and ventral hernia repair x2.A preoperative ct scan demonstrated a loop of small bowel which was sandwiched in between the mesh and anterior abdominal wall fascia.This was consistent with his physical exam.Therefore, we are now electing to take him to the operating room for repair.He has significant copd [chronic obstructive pulmonary disease], requiring home oxygen.Therefore, an understanding with our anesthesia colleagues was that if he had any pulmonary problems during the laparoscopic procedure that we would promptly change to an open procedure.¿ procedure: ¿after adequate general endotracheal anesthesia, the abdomen was prepped and draped in standard surgical fashion.A right upper quadrant subcostal incision was made in order to first place a hasson catheter.Using combination of sharp and blunt dissection, the peritoneal cavity was entered under direct visualization.A hasson trocar was placed without difficulty.The abdomen was insufflated.The patient seemed to tolerate this well.Therefore, we proceeded by passing the laparoscope.Once we passed the laparoscope intraperitoneally, we saw that there were dense adhesions to the entire abdominal wall with very little room to work.After several minutes of surveying the abdomen and bluntly taking down a few of these adhesions, we elected to convert the procedure to an open hernia repair.We removed the hasson catheter and closed the port site with 0 vicryl suture for the fascia and then 4-0 monocryl for the skin.We turned our attention to the midline where we made a vertical midline incision through the previous scar.We dissected down to the level of the marlex mesh.This all appeared to be intact.We transected the marlex mesh vertically and entered the hernia sac.We then proceeded to dissect the hernia sac and its contents free from the posterior side of the marlex mesh.We were able to do this without any injury to the bowel.We then noted the fascial defect underlying the marlex.We cleared the fascia anteriorly and then proceeded to clear the posterior side of the fascia.We created a several centimeter clearing on the deep side of the fascia.This allowed us to then place a piece of ptfe [polytetrafluoroethylene] on the underneath side of the fascia with through-and-through interrupted bites with 0 prolene.The size of the mesh that we used was approximately 15 x 15 cm, and once again, this was placed on the underneath side of the mesh and sutured to the marlex mesh as well as the fascial edge.Once this was completely in place we then irrigated the wound and closed the overlying marlex with a #1 pds running suture.We then closed the skin with staples.All sponge, needle and instrument counts were correct at the end of the case.The patient tolerated the procedure well and was transferred to the recovery room.Hewas[sic] extubated there.I was present throughout the entirety of the case.¿ on (b)(6) 2005 (b)(6) hospital.Implant record.Implant sticker.Gore-tex® soft tissue patch.Ref catalogue number: 1315020020.Lot batch code: 03785306.W.L.Gore & associates.Site: abdomen.The record confirms a gore-tex® soft tissue patch (1315020020/03785306) was implanted during the procedure.On (b)(6) 2007 [missing records: records for the ct scan showing ¿fluid surrounding the ptfe [polytetrafluoroethylene] graft¿ were not provided.] on (b)(6) 2007 (b)(6) hospital.(b)(6), md.Operative report.Assistant: (b)(6), md.Preoperative diagnosis: infected ventral hernia mesh.Postoperative diagnosis: infected ventral hernia mesh.Procedures performed: exploratory laparotomy with removal of infected ptfe [polytetrafluoroethylene] mesh, with primary closure of abdominal wall and delayed closure of skin.Brief history: ¿this is a 49-year-old male who [sic] has had multiple abdominal operations, including most recently an open ventral hernia repair for incarcerated bowel on (b)(6) 2005.That procedure was performed by me, using ptfe [polytetrafluoroethylene] as the mesh material for his hernia repair.He did have a postoperative wound hematoma that required aspiration, but subsequently had done relatively well despite his significant comorbidities of coronary artery disease and copd [chronic obstructive pulmonary disease] requiring home oxygen.He now, however, presents with a drainage from his midline wound, where there is a small punctate area of purulent fluid which is expressible.A ct scan shows fluid surrounding the ptfe [polytetrafluoroethylene] graft.Therefore he now comes to the operating room for mesh removal.¿ anesthesia: general endotracheal.Procedure: ¿after adequate general endotracheal anesthesia, the abdomen was prepped and draped in standard surgical fashion.We performed an elliptical incision, excising the scar tissue and sinus tract from the epigastrium down to the umbilicus.We used electrocautery down to the level of the ptfe [polytetrafluoroethylene] hernia repair.At this point, we encountered a significant amount of pus and debris.We were able to easily mobilize the graft from its position, where it was still secured to the fascia with no evidence of recurrence of hernia.We removed the mesh and irrigated out the wound with several liters of warm saline.Cultures were obtained and sent for anaerobic and aerobic culture and sensitivity.We then found that the fascia, which had previously been repaired with a marlex mesh, easilycame [sic] together at the midline.The marlex mesh was completely incorporated in the fascia and scar tissue; therefore, given the high risk for further bowel injury, as well as infection, i elected to close the marlex and scar tissue at the midline with a running 1 pds.We then irrigated the soft tissue and elected to perform a delayed primary closure by placing several interrupted 2-0 nylons in the skin under laxity, such that we could place two 4 x 4¿s in the wound bed.We then taped the end of the nylons to the skin with steri-strips.More 4 x 4¿s and 2 abds were then placed over top, and this was secured with tape.All sponge, needle and instrument counts were correct at the end of the case.I was present through the entirety of the case.Patient tolerated the procedure well and was transferred to the icu [intensive care unit] for a slow vent wean.¿ on (b)(6) 2007[missing records: a culture report detailing analysis of the specimens collected during the (b)(6) 2007 procedure was not provided.] on (b)(6) 2007:[missing records: a pathology report detailing analysis of the device removed during the (b)(6) 2007 procedure was not provided.] (b)(6) 2007 [missing records: records for the ct scan showing ¿possible ventral hernia¿ were not provided.] on (b)(6) 2007 (b)(6) hospital.(b)(6), md.Operative report.Assistant: dr.(b)(6).Preoperative diagnosis: abdominal pain.Recurrent ventral hernia.Postoperative diagnosis: abdominal pain.Recurrent ventral hernia.Procedures: extensive lysis of adhesions.Ventral hernia repair.Repair of small bowel enterotomy.Brief history: ¿this is a 50-year-old male who has had multiple previous abdominal operations including at least 4 previous ventral hernia repairs.Most recently he had removal of infected mesh and primary repair of his ventral hernia.He now presents with a history of significant abdominal pain and evidence of a possible ventral hernia on ct scan.There was no evidence of small bowel obstruction.He was counseled extensively regarding his extremely high risk of recurrence of hernia and possible complications.Due to his debilitating abdominal pain, he is requesting operative intervention at this time.¿ operative details: ¿after adequate general endotracheal anesthesia, the abdomen was prepped and draped in standard surgical fashion.We made a midline incision and entered the abdomen through the midline scar tissue.We encountered a significant amount of dense adhesions along the anterior abdominal wall.We took these down with a combination of blunt and sharp dissection.We were able to identify an approximate 3-cm ventral hernia on the left side of the abdomen as well as a small 5-mm hernia along the midline.There was also a small ventral hernia in the midline at the inferior aspect of our incision.We also noted a posterior rectus fascial defect on the right side of the abdomen as well.We performed an extensive adhesiolysis lasting approximately an hour and 15 minutes at the end of which we noted we did have 1 full thickness small bowel injury, which had occurred at the inferior aspect of our dissection.This bowel was freed completely and closed primarily with interrupted 3-0 pds in a transverse fashion.Once this was performed, we assured there were no other injuries.Due to the entry into the bowel, i did not feel comfortable placing a piece of mesh inside his abdomen.Therefore, i elected to close his hernia defect primarily using 1 prolene in a figure-of-eight fashion.We closed 2 hernias on the left of the midline in this manner.The posterior rectus sheath was closed using a 1 pds on the right side of the abdomen.We then closed the midline using 1 prolene in a running manner.We then irrigated the wound and closed the skin using staples.Dressings were then placed.All sponge, needle, and instrument counts were correct at the end of the case.I was present throughout the entirety of the case.¿ 2008 [missing records: records for the upper gi [gastrointestinal] showing ¿incarcerated small bowel¿ were not provided.] on (b)(6) 2008 (b)(6) hospital.(b)(6), md.Operative report.Assistant: dr.(b)(6).Preoperative diagnosis: incarcerated recurrent ventral hernia.Postoperative diagnosis: incarcerated recurrent ventral hernia.Procedures performed: repair of incarcerated recurrent ventral hernia with mesh.Extensive adhesiolysis.Brief history: ¿this is a 50-year-old male who has had multiple ventral hernia repairs in the past.He has continued to have recurrent abdominal pain associated with some nausea and vomiting.An upper gi [gastrointestinal] was recently performed demonstrating evidence of incarcerated small bowel.He, therefore, now comes back to the operating room for repair of his incarcerated recurrent ventral hernia.¿ anesthesia: general endotracheal anesthesia.Procedure: ¿after adequate general endotracheal anesthesia, the abdomen was prepped and draped in standard surgical fashion.We began by making a vertical midline incision through his previous midline scar.We dissected down to the level of scar tissue and what was left of his fascia.We entered the abdomen and then began an extensive adhesiolysis lasting for approximately 1¿1/2 hours.During this adhesiolysis, we were able to clear the entire abdominal wall of small bowel and omentum.We then were able to identify several small hernia defects.His old mesh remained in place.We did remove a small amount of this in an area along the left aspect of the abdominal wall as there were multiple staples which i felt uncomfortable leaving in place.We then used a piece of secure mesh measuring approximately 20 x 15 cm in size.This was sutured in place with a running #1 prolene in an underlay fashion.Once this was sutured in place and we were happy with the repair, we then irrigated out the wound.We then closed the wound in 2 layers using 1 pds for the old scar tissue and staples for the skin.All sponge, needle and instrument counts were correct at the end of the case.Dressings were placed.Patient tolerated procedure well and was transferred to recovery room in stable condition.¿ on (b)(6) 2008 (b)(6) hospital.Implant record.Implant sticker: c·qur edge mesh, atrium medical corporation.(on b)(6) 2012 (b)(6) medical center.(b)(6), md.Operative report.Preoperative diagnosis: distal small bowel obstruction, high-grade.Postoperative diagnosis: distal small bowel obstruction, high-grade, secondary to dense adhesions to his underlying mesh.Procedures performed: exploratory laparotomy, enterolysis, extensive, involving more than 75% of the operative time.Small bowel resection with enteroenterostomy.Anesthetic: general endotracheal (b)(6) 2012.Indications: ¿this is a 54-year-old caucasian male has had a prior appendectomy and a prior exploratory laparotomy for a twisted bowel and multiple hernia repairs.He presents at this time with a bowel obstruction that has been present for approximately 48 hours.It has failed to respond to medical management.He presents for exploratory laparotomy.¿ findings: ¿extensive adhesions of the small bowel to the underlying mesh in the mid ileum.About 2-1/2 feet from the ileocecal valve, there were dense adhesions that pinched a loop of bowel, and this was the point of the obstruction.Significant dilated proximal bowel was noted.The remainder of the abdominal exploration was unremarkable.Please note that out of the 3-3/4 hours of operative time 75% was spent just doing enterolysis to be able to get inside the abdominal cavity and free up all of the bowel.Patent and watertight enterostomy was accomplished.He did lose about 18 inches of small bowel.¿ description of procedure: ¿this inpatient was brought to the operating suite.After induction of general endotracheal anesthesia, a foley catheter was placed.He was given ancef 3 grams iv piggyback.His abdomen was widely prepped with a combination of hibiclens and allowed to dry and draped in the usual sterile manner.A surgical time-out was accomplished.The patient had had previous multiple down incisions including the placement of mesh.I elected to do a transvers incision in the mid abdomen to get into an area of hopefully free abdominal wall.We began just to the left of the midline and worked our way towards the right staying approximately an inch below the umbilicus.We went through generous subcutaneous tissues.I then opened the layers of the abdominal wall and essentially ran into what appeared to be 2 layers of mesh, one anterior to the fascia and one posterior to the fascia.We entered in a virgin location.We immediately encountered interloop and dense adhesions.Carefully and meticulously and with quite a bit of effort and time, we were eventually able to work our way so that we could open the entire incision and extend it to the left in a similar fashion.As stated above, well over 3/4 of the time in this 3-3/4 hour operation was spent in enterolysis.We meticulously took down all of the adhesions.There were 2 enterotomies that were made in the area where the bowel was densely adherent to the mesh and also this is where the point of obstruction was.Noncrushing bowel clamps were then placed where these enterotomies were made and we continued enterolysis.We were able to eventually work all of the small bowel free, including the dilated loops, and i ran the entire small bowel.The enterotomies were spaced about 6-7 inches across and there were lots of scar bands in between, so i resected approximately 18 inches of small bowel, doing an end-to-end handsewn anastomosis.Posterior seromuscular sutures of 3-0 silk were placed and then a 3-0 pds was used for a posterior layer, continuing with a second 3-0 pds anteriorly and then 3-0 silks in lembert fashion.We placed a noncrushing bowel clamp distally and then milked fluid across the anastomosis.It distended very nicely and appeared to be watertight.The mesenteric defect was purposely kept small.We had decompressed the bowel.We then copiously irrigated out the abdominal cavity.I inspected what i could see of the colon including the cecum.Please note that the appendix was surgically absent.In the sigmoid colon, i palpated what i could.The ng [nasogastric] appeared to be in proper position.The stomach was palpable.The bowel was then returned to its normal anatomical position.We did a sponge, needle and instrument counts twice to make sure that they were in fact accurate, which they were.We then placed a bowel retractor in the form of a fish over the bowel wall and then used 2 sutures of #2 vicryl.Full thickness closure of the fascia and the mesh was accomplished.The fish was removed and accounted for and then the skin was closed with staples.Final sponge, needle and instrument counts were correct.Estimated blood loss was approximately 1000 ml.He did not receive any blood.He received crystalloid.He continues with an ng [nasogastric] tube and a foley catheter.He was extubated and transported to recovery.He will check an h and h [hemoglobin and hematocrit] in the recovery room.Small bowel was sent to pathology.Once again, final sponge, needle and instrument counts were reported to me as correct.His overall prognosis is good but guarded given his underlying problems of copd [chronic obstructive pulmonary disease], oxygen dependent, obesity and atherosclerotic peripheral vascular disease.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore-tex® soft tissue patch instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore-tex® soft tissue patch instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: (b)(6) 2021: state of wisconsin.Department of health services.Certificate of death.Age: 63 years.Date: (b)(6), 2021.Place: hospice facility.Immediate cause: cancer of the lung.Interval between onset and death: 3 months.Autopsy: no.Manner of death: natural.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.  it should be noted that the gore-tex® soft tissue patch instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore-tex® soft tissue patch instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated investigation conclusions.H6: health effect impact code: f26: no health consequences or impact.H6: medical device component: g04088: membrane.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.Through gore's investigation and based on the available information there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as no problem detected.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore-tex® soft tissue patch instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.The instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ the device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE-TEX® SOFT TISSUE PATCH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
katheryn fox
9285263030
MDR Report Key8969655
Report Number2017233-2019-00813
Device Sequence Number11403779
Product Code FTL
UDI-Device Identifier00733132600526
UDI-Public00733132600526
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K963619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2007
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2010
Device Model Number1315020020
Device Catalogue Number1315020020
Device Lot Number03785306
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/07/2019
10/23/2019
06/01/2021
04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexMale